# SDR USAA20110408BB026

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - AN R4 DOOR GIRT BAR FITTING WAS FOUND TO BE LOOSE.  MAINTENANCE RE-ATTACHED THE R4 DOOR GIRT BAR FITTING.
